# SDR SWAA2016090655497

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 14,837 hours, 6,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Broken
- Location: Flashlight Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT DOOR SPRING BROKEN.      R & R FLASHLIGHT HINGE ASSEMBLY IAW CMM.
